# SDR 07FDEA03994

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-324
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53974219220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CROSS BEAM C 63 REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10
